Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Shrinking similar solutions of a convection diffusion equation

Authors: Jingxue Yin and Chunpeng Wang
Journal: Quart. Appl. Math. 62 (2004), 259-272
MSC: Primary 35K57; Secondary 35C05, 35K15, 76M55, 76S05
DOI: https://doi.org/10.1090/qam/2054599
MathSciNet review: MR2054599
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the convection diffusion equation

$\displaystyle \frac{{\partial u}}{{\partial t}} = \Delta {u^m} - x \cdot \nabla {u^q}, \qquad (x, t) \in {\mathbb{R}{^n}} \times (0, + \infty )$

, where $ m > 1, 1 < q \le m$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K57, 35C05, 35K15, 76M55, 76S05

Retrieve articles in all journals with MSC: 35K57, 35C05, 35K15, 76M55, 76S05

Additional Information

DOI: https://doi.org/10.1090/qam/2054599
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society